# SDR SWAA2021020145357

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 55,248 hours, 36,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD FA EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FWD FA FLASHLIGHT BATTERY PER AMM 25-64-00.
